A Caltech Library Service

Discrete analogs of inequalities of Wirtinger

Fan, Ky and Taussky, Olga and Todd, John (1955) Discrete analogs of inequalities of Wirtinger. Monatshefte für Mathematik, 59 (2). pp. 73-90. ISSN 0026-9255. doi:10.1007/bf01302991.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


In the theory of inequalities there are often encountered inequalities which are first proved for finite series and then established for infinite series or integrals. We shall discuss here the finite analogs of several integral inequalities which appear to have been established directly. There is often the added interest in the finite case of considering whether or not an improvement in the constants is possible (cf. H. Frazer [7]).

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Additional Information:© 1955 Springer. (Received September 3, 1954.) This research was partially supported by the United States Air Force, through the Office of Scientific Research of the Air Research and Development Command. It was performed in part under a contract between the American University and the National Bureau of Standards.
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)UNSPECIFIED
American UniversityUNSPECIFIED
National Bureau of StandardsUNSPECIFIED
Issue or Number:2
Record Number:CaltechAUTHORS:20201022-100905487
Persistent URL:
Official Citation:Fan, K., Taussky, O. & Todd, J. Discrete analogs of inequalities of Wirtinger. Monatshefte für Mathematik 59, 73–90 (1955).
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:106216
Deposited By: George Porter
Deposited On:23 Oct 2020 17:46
Last Modified:16 Nov 2021 18:52

Repository Staff Only: item control page